# SDR AALA991990

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS IN RIGHT SIDE OF COACH CLASS INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY EXIT FLOOR PATH LIGHTS IN RIGHT SIDE OF COACH CLASS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
